# SDR SWAA2021031754881

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 57,548 hours, 34,073 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891004
- Part serial: 030405816
- Condition: Faulty
- Location: Lt Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL PUMPS OVER POWERING LEFT CENTER PUMP. IN CRUISE WITH FUEL IN CENTER TANK FUEL BURNED FROM LEFT MAIN TANK / CLEARED ON DMA 0514430 R&R LEFT CENTER TANK FUEL BOOST PUMP; LEAK & OPS CHECK GOOD IAW AMM 28-22-41. AILERON PCU POGO INSTALLED PER AMM 27-11-71. REF NRWC D167079 CL # 71852 P/N OFF 60-989100-4 P/N ON 60-989100-5 S/N OFF 030405816T S/N ON 010003251
